- Volume 43 Issue 1
A counterpart of the famous Bessel's inequality for orthornormal families in real or complex inner product spaces is given. Applications for some Gruss type inequalities are also provided.
- S. S. Dragomir, A generalization of Gruss's inequality in inner product spaces and applications, J. Math. Anal. Appl. 237 (1999), no. 1, 74-82 https://doi.org/10.1006/jmaa.1999.6452
- S. S. Dragomir, Some Gruss type inequalities in inner product spaces, JIPAM. J. Inequal. Pure Appl. Math. 4 (2003), no. 2, Article 42. [Online: http://jipam.vu.edu.au]
- N. Ujevic, A new generalization of Gruss inequality in inner product spaces, Math. Inequal. Appl. 6 (2003), no. 4, 617-623